Doctor insights on:
Will Getting Botox Reduce Sensation In My Face
Botulinum Toxin (Botox) Injection (Definition)
Botox is a medicine that causes muscles to relax. It is commonly used to improve the appearance of deep facial lines or wrinkles between the eyebrows. It is also used to relieve migraine, and in certain conditions that involve muscle spasm. ...Read more
Paralytics ; Fillers: Facial rejuvenation can be by temporary muscle paralytics like botox, xeomin, (incobotulinumtoxin a) Dysport or by injectable fillers like juvederm, elevess, belotero (the hyaluronic acids) or Radiesse (an hydroxyapatite) or by silicone or by your own fat (harvested from other areas of the body). See your plastic surgeon to discuss the pros and cons of the different options and s/he can advise you re the best option. ...Read moreSee 2 more doctor answers
Yes: That is what botox cosmetic is for. It is used to reduce or completely remove the appearance of wrinkles on the face by relaxing the underlying muscles. Note that botox only lasts for 3-4 months, so in order to keep up the effect indefinitely, you will need repeat treatments this often. ...Read moreSee 2 more doctor answers
Can Botox reduce acne on face if done near the problem areas? Or is this just wishful thinking of killing 2 birds w 1 stone? Can fillers help?
My tongue has been tingling for about 9mo its getting annoying it bothers me everyday, i take thyroid meds, i get botox in my upper lip and I have had a face lift i pinpoint the timing when it started any ideas.?
I will get botox injections to reduce forehead wrinkles. Who would be the best to avoid a droopy eyelid--my dentist or a board certified dermatologist?
It sure could.: Botox injections in the scalp are usually done for treatment of migraine headaches (by paralyzing trigger muscles), and the scalp is highly vascular, so needle pokes can cause stretching and bruising felt as "burning." this should be temporary and is of no concern otherwise. ...Read moreSee 1 more doctor answer
I have difficult swallowing, choking sensation, and cough. Do you think Botox which was injected in my neck 3 months ago caused this?
- Talk to a doctor live online for free
- Will botox sensation face
- Tingling sensation in my face
- Burning sensation on my face
- Ask a doctor a question free online
- Reduce wrinkles around mouth botox
- How to reduce my face mustache?
- How can i reduce the side effects of botox?
- How to reduce the appearance of pores on my face?
- Talk to a dermatologist online